# SDR UIEA2019070604685

- Difficulty date: July 7, 2019
- Submitted: July 9, 2019
- Operation: Air carrier
- Aircraft: N475MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29252
- Aircraft time: 81,980 hours, 15,111 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1900 RBL 37.0 FLOORBEAM WEB (P/N: 65B04332-607) FOUND CRACK AS MARKED( CRACKED FRAME WEB TRIMMED OUT AND FRAME WEB SPLICE REPAIR CARRIED OUT AS PER EN # 276-19, REV.0. REPAIR CLASSIFIED AS "MAJOR REPAIR" AS PER ATLAS AIR GMM CHAPTER 5.3.22, VERSION 19, DATED 23-JAN-2019. )
